# SDR 96ZZZX3994

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43240
- Make and model: Beech 58
- Aircraft serial: TH1740
- System (JASC): 2150 · Cabin Cooling System
- Part: Pulley
- Part number: 585550273
- Condition: Bearing Worn
- Location: Air Cond Idler
- Part time: 151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER IDLER PULLEY WAS VERY LOOSE.  FOUND THE PULLEY BOSS THAT FITS INSIDE OF THE BEARING (PN 203SZZ) WAS VERY WORN.  BEARING COULD BE TURNED BY HAND, B4UT WAS ROUGH FEELING WHEN ROTATED.  SUBMITTER SUGGESTS POSSIBLY A BETTER QUALITY BE6ARING AND A BETTER FIT BETWEEN THE PULLEY AND THIS BEARING WOULD HELP.
